# SDR 9603462710

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Auto Pack Trip
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, AUTO PACK TRIP NO ARM LIGHT ILLUMINATED.  AIRCRAFT ABORTED TAKEOFF WITH NO INCIDENT.  AUTO PACK TRIP SYSTEM WAS PLACED ON MEL 21-30.
